Alert archive / Pennsylvania / Tornado Warnings in 2009
Tornado Warning 12, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jul 11, 2009, 5:47 PM EDT for Forest County, Venango County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2009, 5:47 PM EDT (21:47 UTC)
- Expired
- Jul 11, 2009, 6:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Forest County, PA, Venango County, PA
The radar
The State College radar (KCCX), 125 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KPBZ 112147 TORPBZ PAC053-121-112245- /O.NEW.KPBZ.TO.W.0012.090711T2147Z-090711T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 547 PM EDT SAT JUL 11 2009 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA... NORTHERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA... * UNTIL 645 PM EDT * AT 543 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 14 MILES WEST OF NEILLTOWN...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST HICKORY... KELLETTVILLE... BALLTOWN... LYNCH... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. && LAT...LON 4146 7897 4155 7951 4162 7983 4163 7898 TIME...MOT...LOC 2146Z 270DEG 27KT 4166 7974 $$
3 follow-up statements
000 WWUS51 KPBZ 112207 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 607 PM EDT SAT JUL 11 2009 PAC053-121-112245- /O.CON.KPBZ.TO.W.0012.000000T0000Z-090711T2245Z/ VENANGO PA-FOREST PA- 607 PM EDT SAT JUL 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR FOREST AND VENANGO COUNTIES... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEILLTOWN...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST HICKORY... KELLETTVILLE... BALLTOWN... LYNCH... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 4146 7897 4155 7951 4162 7983 4163 7898 TIME...MOT...LOC 2205Z 279DEG 26KT 4160 7947 $$
000 WWUS51 KPBZ 112214 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 614 PM EDT SAT JUL 11 2009 PAC053-121-112245- /O.CON.KPBZ.TO.W.0012.000000T0000Z-090711T2245Z/ VENANGO PA-FOREST PA- 614 PM EDT SAT JUL 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR FOREST AND VENANGO COUNTIES... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EAST HICKORY...MOVING EAST AT 25 MPH...RIGHT ALONG STATE ROUTE 666. THE TORNADO WILL BE NEAR... QUEEN AND STARR BY 620 PM EDT... YELLOW HAMMER AND CRYSTAL SPRINGS BY 625 PM EDT... WHIG HILL AND KELLETTVILLE BY 630 PM EDT... MAYBURG...BALLTOWN AND PORKEY BY 640 PM EDT... BLUE JAY BY 645 PM EDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 4146 7897 4155 7951 4162 7983 4163 7898 TIME...MOT...LOC 2213Z 280DEG 23KT 4159 7942 $$
000 WWUS51 KPBZ 112225 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 625 PM EDT SAT JUL 11 2009 PAC121-112233- /O.CAN.KPBZ.TO.W.0012.000000T0000Z-090711T2245Z/ VENANGO PA- 625 PM EDT SAT JUL 11 2009 ...THE TORNADO WARNING FOR VENANGO COUNTY IS CANCELLED... LAT...LON 4154 7939 4162 7937 4163 7898 4146 7897 TIME...MOT...LOC 2223Z 283DEG 26KT 4157 7931 $$ PAC053-112245- /O.CON.KPBZ.TO.W.0012.000000T0000Z-090711T2245Z/ FOREST PA- 625 PM EDT SAT JUL 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR FOREST COUNTY... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHIG HILL...MOVING EAST AT 30 MPH...CROSSING STATE ROUTE 666 AND THE ALLEGHENY RIVER. THE TORNADO WILL BE NEAR... KELLETTVILLE BY 630 PM EDT... MAYBURG...BALLTOWN AND PORKEY BY 635 PM EDT... BLUE JAY...MINISTER AND TRUEMANS BY 640 PM EDT... PENOKE...MCCRAYS AND PIGEON BY 645 PM EDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 4154 7939 4162 7937 4163 7898 4146 7897 TIME...MOT...LOC 2223Z 283DEG 26KT 4157 7931 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 11, 2:27 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 11, 2:27 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 227 PM EDT SAT JUL 11 2009 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE AREA EARLY THIS EVENING. A LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT WAS HEADING IN OUR DIRECTION DIMINISHED RAPIDLY EARLY SATURDAY AFTERNOON BEFORE MOVING INTO OUR AREA. THERE IS STILL A CHANCE OF ISOLATED THUNDERSTORMS UNTIL THE FRONT PASSES THROUGH AROUND SUNSET. && .NEAR TERM /THROUGH TONIGHT/... LARGE AREA OF PREFRONTAL CONVECTION DIMINISHED RAPIDLY BEFORE REACHING THE CWA. EXPECT THE THREAT OF THUNDERSTORMS UNTIL THE FRONT PASSES THROUGH. BEST CHANCE WILL BE IN THE EAST CLOSER TO RIDGES AND IN THE SOUTH AROUND MASON-DIXON LINE. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE WILL BRING DRY WEATHER...COOLER TEMPERATURES AND REDUCED HUMIDITY. && .LONG TERM /MONDAY THROUGH SATURDAY/... HIGH PRESSURE WILL BRING DRY WEATHER MONDAY THROUGH TUESDAY. AS WARMER RETURN FLOW BRINGS INCREASING TEMPERATURES AND HUMIDITY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR WEDNESDAY AND WEDNESDAY NIGHT. VERY ISOLATED THURSDAY AND BEYOND. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... MOSTLY VFR CONDITIONS. ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE UNTIL A COLD FRONT PASSES THROUGH THE AREA. REDUCED CONDITIONS CAN BE EXPECTED IN AND NEAR THESE STORMS. FRONT SHOULD BE THROUGH CWA BETWEEN 00Z AND 04Z. THEN HIGH PRESSURE WITH PREVAILING VFR IS EXPECTED TO CONTINUE INTO TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL AFFECT THE REGION WEDNESDAY...WITH REDUCED CONDITIONS POSSIBLE. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 11, 2:47 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 247 PM EDT SAT JUL 11 2009 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-121900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 247 PM EDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 11, 11:51 AM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1151 AM EDT SAT JUL 11 2009 OHZ041-PAZ007>009-013>015-020-111645- BEAVER PA-BUTLER PA-CLARION PA-COLUMBIANA OH-FOREST PA-LAWRENCE PA-MERCER PA-VENANGO PA- 1151 AM EDT SAT JUL 11 2009 ...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...BEAVER...BUTLER...VENANGO...FOREST...CLARION...MERCER AND LAWRENCE... AT 1149 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF MAURICE K GODDARD STATE PARK TO 14 MILES WEST OF HOMEWORTH...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... SHARON... HERMITAGE... FARRELL... MAURICE K GODDARD STATE PARK... HOMEWORTH... FREDONIA... SALEM... STONEBORO... MERCER... GUILFORD LAKE STATE PARK... SUGARCREEK... LEETONIA... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS REPORTED WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. &&
Special weather statement, Jul 11, 12:45 PM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1245 PM EDT SAT JUL 11 2009 OHZ040-041-050-PAZ007>009-013>015-020-WVZ001-111745- BEAVER PA-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-FOREST PA-HANCOCK WV-JEFFERSON OH-LAWRENCE PA-MERCER PA-VENANGO PA- 1245 PM EDT SAT JUL 11 2009 ...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...JEFFERSON...CARROLL...BEAVER...BUTLER...VENAN GO...FOREST...CLARION...MERCER...LAWRENCE AND HANCOCK... AT 1244 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF OIL CREEK STATE PARK TO 3 MILES EAST OF DELLROY...MOVING EAST AT 25 MPH. THESE STORMS MAY PRODUCE WIND GUSTS OVER 30 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... LEETONIA... GUILFORD LAKE STATE PARK... EAST ROCHESTER... DELLROY... AUGUSTA... STONEBORO... MAURICE K GODDARD STATE PARK... FREDONIA... MERCER... COLUMBIANA... NEW WILMINGTON... CARROLLTON... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. &&
Special weather statement, Jul 11, 4:48 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 448 PM EDT SAT JUL 11 2009 PAZ021>023-030-112145- ALLEGHENY PA-ARMSTRONG PA-INDIANA PA-WESTMORELAND PA- 448 PM EDT SAT JUL 11 2009 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...SOUTHERN ARMSTRONG...EXTREME EASTERN ALLEGHENY...NORTHERN WESTMORELAND AND INDIANA... AT 445 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES SOUTH OF PLUM...MOVING EAST AT 30 MPH. THE STORMS CAN PRODUCE WIND GUSTS OVER 30 MPH AND SMALL HAIL. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... TURTLE CREEK... SPRINGDALE... PLUM... PENN HILLS... MONROEVILLE... MURRYSVILLE... DELMONT... APOLLO... VANDERGRIFT... SALTSBURG... NEW ALEXANDRIA... SHELOCTA... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jul 11, 5:37 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 537 PM EDT SAT JUL 11 2009 PAZ008-009-112230- FOREST PA-VENANGO PA- 537 PM EDT SAT JUL 11 2009 ...THUNDERSTORMS... THUNDERSTORMS WILL MOVE THROUGH VENANGO AND FOREST COUNTIES... AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 15 MILES WEST OF NEILLTOWN...OR ABOUT 13 MILES NORTHWEST OF OIL CREEK STATE PARK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... WEST HICKORY... KELLETTVILLE... LYNCH... BALLTOWN... THESE STORMS CAN PRODUCE SMALL HAIL AND GUSTY WINDS TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:44 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 61 min |
Nearby
Tornado Warnings in Pennsylvania, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.